Arithmetic Geometry and Commutative Algebra

[1] Companions on Artin stacks

Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1704.01001

Mathematische Zeitschrift, 292, 57-81, 2019
[ Download ] [ 2017-04-01 17:33:16 uploaded by zheng ] [ 1001 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Monomial ideals whose depth function has any given number of strict local maxima

Somayeh Bandari Department of Mathematics, Az-Zahra University Jürgen Herzog Fachbereich Mathematik, Universität Duisburg-Essen Takayuki Hibi Department of Pure and Applied Mathematics Graduate School of Information Science and Technology, Osaka University

Arithmetic Geometry and Commutative Algebra Rings and Algebras mathscidoc:1701.07001

Arkiv for Matematik, 52, (1), 11-19, 2012.5
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 536 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Parity and symmetry in intersection and ordinary cohomology

Shenghao Sun Yau Mathematical Sciences Center, Tsinghua University Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1703.24001

Algebra & Number Theory, 10, (2), 235-307, 2016
[ Download ] [ 2017-03-08 21:07:55 uploaded by zheng ] [ 457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Hodge Bundles on Smooth Compactifications of Siegel Varieties and Applications

Shing-Tung Yau Harvard University Yi Zhang Fudan University

Arithmetic Geometry and Commutative Algebra mathscidoc:1706.01001

2017.5
[ Download ] [ 2017-06-03 14:39:28 uploaded by zhangyimath ] [ 451 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The Geometry on Smooth Toroidal Compactifications of Siegel varieties

Shing-Tung Yau Harvard University Yi Zhang Fudan University

Arithmetic Geometry and Commutative Algebra mathscidoc:1705.01004

American Journal of Mathematics, 136, (4), 859-941, 2014.8
[ Download ] [ 2017-05-31 11:34:43 uploaded by zhangyimath ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Basic loci of Coxeter type in Shimura varieties

Ulrich Gortz University of Duisburg-Essen Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07005

Camb. J. Math., 3, 323-353, 2015
[ Download ] [ 2018-03-21 23:41:32 uploaded by xuhuahe ] [ 345 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Depth and the Local Cohomology of FI_G-modules

Liping Li Eric Ramos

Arithmetic Geometry and Commutative Algebra K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.07001

[ Download ] [ 2017-02-22 11:04:23 uploaded by LipingLi ] [ 332 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Kottwitz-Rapoport conjecture on unions of affine Deligne-Lusztig varieties

Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07004

Ann. Sci. Ecole Norm. Sup., 49, 1125-1141, 2016
[ Download ] [ 2018-03-21 23:38:21 uploaded by xuhuahe ] [ 315 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Normality and Cohen-Macaulayness of local models of Shimura varieties

Xuhua He Hong Kong University of Science and Technology

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07003

Duke Math J., 162, 2509-2523, 2013
[ Download ] [ 2018-03-21 22:18:23 uploaded by xuhuahe ] [ 279 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the distribution of Jacobi sums

Qing Lu University of Chinese Academy of Sciences Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences Zhiyong Zheng Beihang University

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1804.24001

Journal für die Reine und Angewandte Mathematik, 2018, (741), 67-86, 2018
[ Download ] [ 2018-04-03 21:04:06 uploaded by zheng ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] The Asymmetric Colonel Blotto Game

Yifan Zhu Shanghai Foreign Language School

Arithmetic Geometry and Commutative Algebra mathscidoc:1801.07001

Yau Science Award (Math), 2017.12
[ Download ] [ 2018-01-18 02:55:08 uploaded by yauawardadmin ] [ 249 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] $P$-alcoves and nonemptiness of affine Deligne-Lusztig varieties

Ulrich Gortz University of Duisburg-Essen Xuhua He University of Maryland Sian Nie Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07002

Ann. Sci. Ec. Norm. Super, 48, 647-665, 2015
[ Download ] [ 2018-03-21 22:13:09 uploaded by xuhuahe ] [ 246 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] The tempered spectrum of a real spherical space

Friedrich Knop Emmy-Noether Zentrum Bernhard Krotz Universitat Paderborn Henrik Schlichtkrull University of Copenhagen

Arithmetic Geometry and Commutative Algebra Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43006

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:56:38 uploaded by actaadmin ] [ 239 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On the generalized lower bound conjecture for polytopes and spheres

Satoshi Murai Department of Mathematical Science, Faculty of Science, Yamaguchi University Eran Nevo Department of Mathematics, Ben Gurion University of the Negev

Combinatorics Arithmetic Geometry and Commutative Algebra mathscidoc:1701.06001

Acta Mathematica, 210, (1), 185-202, 2012.4
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 227 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Geometric and homological properties of affine Deligne-Lusztig varieties

Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07001

Ann. of Math., 179, 367-404, 2014
[ Download ] [ 2018-03-21 22:07:13 uploaded by xuhuahe ] [ 227 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Duality and nearby cycles over general bases

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1904.07002

Duke Math. J., 168, (6), 3135–3213, 2019
[ Download ] [ 2019-04-29 23:32:54 uploaded by zheng ] [ 218 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Categorical traces and a relative Lefschetz-Verdier formula

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra Algebraic Geometry mathscidoc:2006.07001

[ Download ] [ 2020-06-15 08:26:15 uploaded by zheng ] [ 164 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Compatible systems and ramification

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1904.07001

Compositio Mathematica, 155, (12), 2334–2353, 2019
[ Download ] [ 2019-04-29 23:29:03 uploaded by zheng ] [ 126 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Intersection of valuation rings in k[x, y]

Junyi Xie IRMAR, CNRS

Arithmetic Geometry and Commutative Algebra mathscidoc:1908.07001

Proc. London Math. Soc. , 2015
[ Download ] [ 2019-08-21 18:20:52 uploaded by xiejunyi ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Generalized Gorenstein Arf rings

Ela Celikbas West Virginia University Olgur Celikbas West Virginia University Shiro Goto Meiji University Naoki Taniguchi Waseda University

Arithmetic Geometry and Commutative Algebra mathscidoc:1912.43028

Arkiv for Matematik, 57, (1), 35-53, 2019
[ Download ] [ 2019-12-04 13:28:18 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Lefschetz properties of Gorenstein graded algebras associated to the Apéry set of a numerical semigroup

Lorenzo Guerrieri Università di Catania

Arithmetic Geometry and Commutative Algebra mathscidoc:1912.43030

Arkiv for Matematik, 57, (1), 85-106, 2019
[ Download ] [ 2019-12-04 13:31:57 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Character bounds for finite groups of Lie type

Roman Bezrukavnikov Massachusetts Institute of Technology Martin W. Liebeck Imperial College Aner Shalev Hebrew University Pham Huu Tiep Rutgers University

Arithmetic Geometry and Commutative Algebra mathscidoc:1911.43024

Acta Mathematica, 221, (1), 1 – 57, 2018
[ Download ] [ 2019-11-28 11:26:52 uploaded by actaadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Examples of finite free complexes of small rank and small homology

Srikanth B. Iyengar University of Utah Mark E. Walker University of Nebraska

Arithmetic Geometry and Commutative Algebra mathscidoc:1911.43027

Acta Mathematica, 221, (1), 143 – 158, 2017
[ Download ] [ 2019-11-28 11:37:03 uploaded by actaadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] A Homological Theory of Functions

Greg Yang

Arithmetic Geometry and Commutative Algebra mathscidoc:1912.43160

arXiv preprint arXiv:1701.02302
[ Download ] [ 2019-12-21 11:26:42 uploaded by Greg_Yang ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] A Homological Theory of Functions: Nonuniform Boolean Complexity Separation and VC Dimension Bound Via Algebraic Topology, and a Homological Farkas Lemma

Greg Yang

Arithmetic Geometry and Commutative Algebra mathscidoc:1912.43161

2018
[ Download ] [ 2019-12-21 11:26:46 uploaded by Greg_Yang ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved